Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Omaha, NE

April 9, 2011Butler County, Colfax County, Platte County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 9, 2011, 7:07 PM CDT for Butler County, Colfax County, Platte County, Nebraska. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 7:07 PM CDT (00:07 UTC)
Expired
Apr 9, 2011, 7:45 PM CDT
In force
38 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, NE, Colfax County, NE, Platte County, NE

The radar

The Omaha radar (KOAX), 77 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 7:12 PM CDTHAIL 0.253 Nw David City, NEPEA TO DIME SIZE
Apr 9, 7:12 PM CDTHAIL 0.753 Nw David City, NEPEA TO DIME SIZE
Apr 9, 7:27 PM CDTHAIL 14 E Bellwood, NE
Apr 9, 7:33 PM CDTHAIL 1.757 S Clarkson, NE
Apr 9, 7:35 PM CDTHAIL 0.883 S Schuyler, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 5:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3327 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1533 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
3.7
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WUUS53 KOAX 100007
SVROAX
NEC023-037-141-100045-
/O.NEW.KOAX.SV.W.0020.110410T0007Z-110410T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
707 PM CDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHERN COLFAX COUNTY IN NORTHEAST NEBRASKA...
  SOUTHEASTERN PLATTE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 745 PM CDT

* AT 702 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM WAS LOCATED
  NEAR RISING CITY...OR 17 MILES SOUTH OF COLUMBUS...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...DUNCAN...DAVID CITY...BELLWOOD...PLATTE CENTER...
  SCHUYLER...GARRISON...OCTAVIA...RICHLAND AND 9 MILES NORTH OF
  SCHUYLER.

THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS
110 AND 126.

THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
409 AND 423.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
      4109 9714 4117 9737 4139 9737 4138 9739
      4136 9746 4137 9750 4159 9751
TIME...MOT...LOC 0007Z 216DEG 36KT 4123 9730
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
4 follow-up statements
891 
WWUS53 KOAX 100018
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
718 PM CDT SAT APR 9 2011

NEC023-037-141-100045-
/O.CON.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
BUTLER NE-COLFAX NE-PLATTE NE-
718 PM CDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHERN COLFAX AND NORTHWESTERN BUTLER COUNTIES UNTIL 745
PM CDT...

AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BELLWOOD...OR 11 MILES SOUTHEAST OF COLUMBUS...MOVING
NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...PLATTE CENTER...SCHUYLER...OCTAVIA...RICHLAND AND 9
  MILES NORTH OF SCHUYLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
      4124 9707 4128 9736 4139 9737 4138 9739
      4136 9746 4137 9750 4159 9751
TIME...MOT...LOC 0018Z 216DEG 36KT 4132 9721
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
888 
WWUS53 KOAX 100032
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT SAT APR 9 2011

NEC023-037-141-100045-
/O.CON.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
BUTLER NE-COLFAX NE-PLATTE NE-
732 PM CDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHERN COLFAX AND NORTH CENTRAL BUTLER COUNTIES UNTIL 745
PM CDT...

AT 730 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
NEAR SCHUYLER...OR 14 MILES EAST OF COLUMBUS...MOVING NORTHEAST AT 40
MPH. ONE INCH HAIL WAS REPORTED EAST OF BELLWOOD EARLIER WITH THIS 
STORM. 

LOCATIONS IMPACTED INCLUDE...
  SCHUYLER AND 9 MILES NORTH OF SCHUYLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4135 9701 4138 9725 4142 9742 4157 9745
      4163 9736 4162 9709 4156 9691 4150 9691
TIME...MOT...LOC 0032Z 226DEG 35KT 4141 9707
WIND...HAIL <50MPH 1.00IN

$$

DEWALD
001 
WWUS53 KOAX 100037
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
737 PM CDT SAT APR 9 2011

NEC023-100047-
/O.CAN.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
BUTLER NE-
737 PM CDT SAT APR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BUTLER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
      4144 9696 4142 9699 4143 9716 4145 9729
      4155 9738
TIME...MOT...LOC 0037Z 226DEG 35KT 4144 9702

$$

NEC037-141-100045-
/O.CON.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
COLFAX NE-PLATTE NE-
737 PM CDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PLATTE AND CENTRAL COLFAX COUNTIES UNTIL 745 PM CDT...

AT 735 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SCHUYLER...OR 16 MILES EAST OF COLUMBUS...MOVING
NORTHEAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
      4144 9696 4142 9699 4143 9716 4145 9729
      4155 9738
TIME...MOT...LOC 0037Z 226DEG 35KT 4144 9702
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
714 
WWUS53 KOAX 100045
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
745 PM CDT SAT APR 9 2011

NEC037-141-100054-
/O.EXP.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
COLFAX NE-PLATTE NE-
745 PM CDT SAT APR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PLATTE AND
CENTRAL COLFAX COUNTIES WILL EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1 AM.  

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHERN COLFAX COUNTY UNTIL 815 PM.  .

LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
      4144 9696 4142 9699 4143 9716 4145 9729
      4155 9738
TIME...MOT...LOC 0044Z 216DEG 38KT 4151 9695

$$

NIETFELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:55 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 9, 2:55 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
255 PM CDT SAT APR 9 2011

.DISCUSSION...

WARM FRONT BISECTS THE CWA THIS AFTERNOON STRETCHING FROM
SOUTHWEST THROUGH EAST CENTRAL NEBRASKA INTO SOUTHEAST IOWA.
LATEST FORECAST SOUNDINGS INDICATE CAP ERODING BY LATE AFTERNOON
WITH SCATTERED CONVECTION DEVELOPING. SOME TCU ALREADY STARTING TO
SHOW UP ON VISIBLE SATELLITE OVER SOUTHEAST NEBRASKA AT 19Z.
THREAT OF SEVERE STORMS WILL EXTEND INTO THE EVENING AS STRONG
UPPER TROUGH APPROACHES AND SURFACE LOW LIFTS NORTHEAST TOWARDS
NORTH CENTRAL NEBRASKA.

MOST OF THE CWA EXPECTED TO REMAIN IN THE WARM SECTOR AT LEAST
THROUGH SUNDAY MORNING WITH COLD FRONT MOVING THROUGH IN THE
AFTERNOON. CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS
THE AREA BEHIND THE COLD FRONT INTO SUNDAY EVENING. DRY WEATHER
FOLLOWS THEN THROUGH THE REMAINDER OF THE SHORT TERM ON MONDAY AND
TUESDAY. HIGH TEMPERATURES WILL REMAIN A CHALLENGE ON SUNDAY WITH
THE FRONT IN THE AREA WITH SHARP GRADIENT EXPECTED FROM NORTHWEST
TO SOUTHEAST. LATEST FORECAST BASED ON 12Z GFS TIMING.

EXTENDED PORTION OF THE FORECAST STILL LOOKS ACTIVE EARLY ON IN
THE WEDNESDAY THROUGH FRIDAY TIME FRAME. MODELS DEVELOP RATHER
DEEP UPPER CIRCULATION OVER THE SOUTHERN PLAINS BUT DIFFER ON
TIMING IN MOVING THE SYSTEM ACROSS THE REGION. FORECAST TRENDED
TOWARD 12Z HPC GUIDANCE AT THIS TIME.

&&

.AVIATION...

TAF SITES KOFK/KOMA/KLNK

18Z TAFS

TIMING OF ANY THUNDERSTORM ACTIVITY IS THE PRIMARY CHALLENGE WITH
THE AVIATION FORECASTS...AS WELL AS ADDITIONAL IFR CONDITIONS.  THE
MORNING FOG AND IFR CIGS HAVE MOSTLY IMPROVED TO MVFR OR VFR.
THUNDERSTORM DEVELOPMENT APPEARS TO BE MOST LIKELY IN THE KOFK AREA
OF NORTHEAST NEBRASKA WHERE A WARM FRONT WILL BE.  HOWEVER...OTHER
THUNDERSTORM ACTIVITY MAY ALSO DEVELOP SOUTH OF THERE AFTER 00Z.
HAVE ATTEMPTED TO PLACE THUNDERSTORMS IN THE TAFS AT THE MOST LIKELY
TIMES...BUT UNCERTAINTY EXISTS ON THE EXACT TIMING.  ANY STORMS THAT
DO DEVELOP COULD BE QUITE STRONG TO SEVERE.

OVERNIGHT THE LOW LEVEL WINDS WILL CREATE LOW LEVEL WIND SHEAR
CONDITIONS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

FOBERT/NIETFELD
Hazardous weather outlook, Apr 9, 4:18 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
418 PM CDT SAT APR 9 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-101130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
418 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

THERE CONTINUES TO BE A MODERATE RISK FOR SEVERE THUNDERSTORMS
FROM LATE THIS AFTERNOON INTO THE EVENING MAINLY EAST OF A LINE
FROM VERMILLION SOUTH DAKOTA TO FREMONT TO OMAHA. THE REMAINDER
OF EASTERN NEBRASKA AND SOUTHWEST IOWA IS UNDER A SLIGHT RISK FOR
SEVERE THUNDERSTORMS. A WARM FRONT EXTENDS ACROSS EAST CENTRAL
NEBRASKA JUST NORTH OF OMAHA INTO SOUTHEAST IOWA.

THE MOST LIKELY SCENARIO FOR SEVERE THUNDERSTORM DEVELOPMENT WILL
BE BETWEEN 5 AND 7 PM IN THE NORTHEAST CORNER OF NEBRASKA OR
NORTHWEST IOWA. THEN ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE
POSSIBLE OVER THE REMAINDER OF EASTERN NEBRASKA AND SOUTHWEST IOWA
THROUGH THE EVENING HOURS. ANY STORMS THAT DO DEVELOP SHOULD
STRENGTHEN RAPIDLY AND BECOME SEVERE...PRODUCING LARGE HAIL AND
POSSIBLY DAMAGING WINDS.

THE STORMS ARE EXPECTED TO MOVE TO THE NORTHEAST AT 30 TO 40 MPH.
STORMS THAT ARE NEAR THE WARM FRONT WILL BE MOVING INTO AN ENVIRONMENT
THAT WILL SUPPORT TORNADOES.

A COLD FRONT MOVING IN ON SUNDAY WILL BRING ADDITIONAL THUNDERSTORM
CHANCES TO THE MAJORITY OF OUTLOOK AREA THROUGH SUNDAY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THUNDERSTORM CHANCES RETURN THEN WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY EARLY EVENING IN PARTS
OF NORTHEAST NEBRASKA AND WEST CENTRAL IOWA...AND MAY BE NEEDED
OVER ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA LATER THIS
EVENING.

FOBERT

In the hours before

Local storm report, Apr 9, 7:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
700 PM CDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             1 NNW WHITING           42.14N 96.16W
04/09/2011  M1.00 INCH       MONONA             IA   TRAINED SPOTTER

0633 PM     HAIL             1 SE WHITING            42.12N 96.14W
04/09/2011  E1.00 INCH       MONONA             IA   TRAINED SPOTTER

0636 PM     HAIL             1 NNW WHITING           42.14N 96.16W
04/09/2011  E1.25 INCH       MONONA             IA   TRAINED SPOTTER

0643 PM     HAIL             4 NE WHITING            42.17N 96.10W
04/09/2011  E1.50 INCH       MONONA             IA   TRAINED SPOTTER

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:21 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne39 min
Apr 9, 7:24 PM CDTSevere Thunderstorm WarningOAXCedar22 min
Apr 9, 7:30 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Stanton29 min
Apr 9, 7:50 PM CDTSevere Thunderstorm WarningOAXWayne16 min
Apr 9, 8:01 PM CDTSevere Thunderstorm WarningOAXThurston, Wayne44 min
Apr 10, 3:52 AM CDTWind AdvisoryOAXCass, Douglas, Gage, Jefferson, Johnson, Lancaster and 9 more11 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.